It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Women's Health Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 11-03-2010, 11:36 AM   #1
Newbie
(female)
 
Join Date: Nov 2010
Location: Ohio
Posts: 2
Lisket HB User
13 day cycle

So until about a month and a half ago, I was getting my period about every 24 days. But my last few periods have come after only 13 days. They're lighter than my regular periods, with less painful cramps, and I have no other symptoms. I only use non-hormonal birth control, and I'm 22.

So, should I be worried? My best guess is that it was caused by stress, and I've been trying to reduce that.

 
Old 11-03-2010, 12:21 PM   #2
Member
(female)
 
Join Date: Oct 2010
Location: CA
Posts: 56
covergirl38 HB Usercovergirl38 HB User
Re: 13 day cycle

Since you are still very young, yes I would ask your OBGYN. Could be related to the pill you are taking. Is it a new pill? Seriously, call the doc today to find out. Every 13 days is too much and you may need another birth control pill.

 
Sponsors Lightbulb
   
Old 11-03-2010, 12:37 PM   #3
Newbie
(female)
 
Join Date: Nov 2010
Location: Ohio
Posts: 2
Lisket HB User
Re: 13 day cycle

I'm not taking a pill. Non-hormonal means no pills. I use condoms and a diaphragm.

Last edited by Lisket; 11-03-2010 at 12:38 PM.

 
Old 11-03-2010, 01:25 PM   #4
Member
(female)
 
Join Date: Oct 2010
Location: CA
Posts: 56
covergirl38 HB Usercovergirl38 HB User
Re: 13 day cycle

Ok then definitely call your doc TODAY. Something is going on with your hormones to trigger a period every so often. You need to get checked.

 
Old 11-03-2010, 02:15 PM   #5
Senior Veteran
(female)
 
Join Date: Nov 2009
Location: Eagle River
Posts: 1,272
Blog Entries: 68
EagleRiverDee HB UserEagleRiverDee HB UserEagleRiverDee HB UserEagleRiverDee HB UserEagleRiverDee HB UserEagleRiverDee HB UserEagleRiverDee HB UserEagleRiverDee HB UserEagleRiverDee HB UserEagleRiverDee HB UserEagleRiverDee HB User
Re: 13 day cycle

Stress is one thing that can throw your period off. Another is if you are around other women a lot- such as if you just started working in an office with other women, or got a new roommate. Women's cycles, for some reason, will alter themselves so that they get them at the same time. I think this only happens when you are around someone a lot but it happens.

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
one cycle with soy isoflavones LiseK Trying to Conceive (TTC) 27 10-24-2010 01:04 AM
In the 2WW and Don't Think This Cycle Worked RwL Infertility 44 01-08-2009 05:25 AM
how long is your cycle? crazylife85 Trying to Conceive (TTC) 15 03-23-2007 03:30 PM
What symptoms do you have at different parts of your cycle? Shakira Hormone Problems 3 12-16-2006 11:57 AM
Ovulation pain on day 25 ofmy cycle! Gavi112 Menopause 16 11-29-2006 11:33 AM

Tags
early period, stress, stress symptoms



Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added




Top 10 Drugs Discussed on this Board.
(Go to DrugTalk.com for complete list)
Alesse
Diflucan
Flagyl
Ibuprofen
Motrin
  Naproxen
Provera
Tylenol
Vicodin Yasmin




TOP THANKED CONTRIBUTORS



STLouisgal (54), Kszan (41), Titchou (39), twohands (23), Seraph (17), solofelix (16), janewhite1 (14), ladybud (12), sjb (12), Vanilla Kiss (10)

Site Wide Totals

teteri66 (1177), MSJayhawk (1004), Apollo123 (903), Titchou (847), janewhite1 (823), Gabriel (758), ladybud (753), sammy64 (668), midwest1 (668), BlueSkies14 (610)



All times are GMT -7. The time now is 04:16 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!